# SDR QXEA2013072501200

- Difficulty date: July 25, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 16,299 hours, 17,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insert
- Part number: 85210276101
- Condition: Failed
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR,  WHEN THE DAMPER OPERATED THE DOOR FROM OUTSIDE, A SCREW AT THE DOOR HANDLE CAME OFF.    REPLACED INSERT ON FWD MCD RAIL AT 'BREAK-OVER' POINT.  NO FURTHER DEFECTS.  DOOR OPERATES NORMALLY. RETURNED TO SERVICE.
